BibTeX record journals/pami/JermynI01

download as .bib file

@article{DBLP:journals/pami/JermynI01,
  author    = {Ian Jermyn and
               Hiroshi Ishikawa},
  title     = {Globally Optimal Regions and Boundaries as Minimum Ratio Weight Cycles},
  journal   = {{IEEE} Trans. Pattern Anal. Mach. Intell.},
  volume    = {23},
  number    = {10},
  pages     = {1075--1088},
  year      = {2001},
  url       = {https://doi.org/10.1109/34.954599},
  doi       = {10.1109/34.954599},
  timestamp = {Wed, 17 May 2017 10:56:27 +0200},
  biburl    = {https://dblp.org/rec/journals/pami/JermynI01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics